| Catalog Number |
21-7092-24 |
| Medical Device Problem Codes |
Disconnection (1171); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the device had a faulty patient-controlled analgesia (pca) connection resulting in leakage and faulty patient-controlled analgesia (pca) connection broke apart.There was no patient injury.The event occurred at the hospital.
Additional Manufacturer Narrative
D9 - date returned to mfg: 10/7/2025.H3 and h6 codes - updated.Two used devices were returned for investigation.The devices were visually inspected.One of the samples had the asv luer taper broken off and stuck inside of the y-site.Both samples had dried, sticky residue at the connection between the asv valve and the y-site.During leak test, the customer reported issue was confirmed as a leak was observed between the asv valve and the y-site.For the broken sample, the luer stuck in the y-site was plugged with a pin gage and red dye was inserted through the tubing.No leaks were observed from the bond site of the asv luer and the y-site.The probable cause is due to excessive twisting/bending force on the asv luer.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.